# SDR ASAA0540098

- Difficulty date: February 4, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Engine: Cfmint CFM563C1
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645262A
- Condition: Damaged
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - NR 4 SPOILER PANEL LOWER SURFACE HAS GRAVEL DAMAGE.  CUT OUT SKIN AND CORE FOR 3 EACH AREAS THAT WERE OUT OF ALLOWABLE LIMITS AND REPAIRED USING HOT BOND IAW SRM.  (K)
